1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Mon May 16th 2011 - WTCC 08 @ Estoril 08

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 13, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium

    Messages:
    12,048
    Ratings:
    +1,906
    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM MON
    Required RACE 07 expansions: Race On
    Class: WTCC 08
    Track: Estoril 08
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Marco Boemi

    Marco Boemi

    Messages:
    241
    Ratings:
    +1
    EUROPEAN TIME ZONE

    1. Marco Boemi

    As always only if >10 people.
     
  3. Jimi Hughes

    Jimi Hughes
    RDMCC S6 Champion

    Messages:
    903
    Ratings:
    +445
    2.Jimi Hughes (if >10 people)
     
  4. Bob Miley

    Bob Miley

    Messages:
    2,784
    Ratings:
    +1,223
    EUROPEAN TIME ZONE

    1. Marco Boemi As always only if >10 people.
    2. Jimi Hughes (if >10 people)
    3. Bob Miley (will try to make this one)
     
  5. Jonas Orfelt

    Jonas Orfelt

    Messages:
    117
    Ratings:
    +7
    i am in
     
  6. Ross Balfour

    Ross Balfour
    #99 | Roaring Pipes Maniacs

    Messages:
    10,551
    Ratings:
    +197
    1. Marco Boemi As always only if >10 people.
    2. Jimi Hughes (if >10 people)
    3. Bob Miley (will try to make this one)
    4. Jones Orfelt
    5. Ross Balfour - If more than 15 People
     
  7. Felix Luding

    Felix Luding

    Messages:
    66
    Ratings:
    +21
    i am in
     
  8. Pieter Theron

    Pieter Theron

    Messages:
    479
    Ratings:
    +5
    1. Marco Boemi As always only if >10 people.
    2. Jimi Hughes (if >10 people)
    3. Bob Miley (will try to make this one)
    4. Jones Orfelt
    5. Ross Balfour - If more than 15 People
    6. Felix Luding
    7. Pieter Theron -EU- : (If racers => 10)
     
  9. Emil Bonnerup

    Emil Bonnerup

    Messages:
    50
    Ratings:
    +0
    Ill be there (EU)
     
  10. Tiggo Johnson

    Tiggo Johnson

    Messages:
    11
    Ratings:
    +0
    me to im ready :D
     
  11. Jari Aikio

    Jari Aikio

    Messages:
    329
    Ratings:
    +27
    1. Marco Boemi As always only if >10 people.
    2. Jimi Hughes (if >10 people)
    3. Bob Miley (will try to make this one)
    4. Jones Orfelt
    5. Ross Balfour - If more than 15 People
    6. Felix Luding
    7. Pieter Theron -EU- : (If racers => 10)
    8. Emil Bonnerup
    9. Tiggo Johnson
    10 Jari Aikio
     
  12. Jimi Hughes

    Jimi Hughes
    RDMCC S6 Champion

    Messages:
    903
    Ratings:
    +445
    There are 10 signed up now, c'mon, join everyone! only 3 in the room and we're in official practice
     
  13. Bob Miley

    Bob Miley

    Messages:
    2,784
    Ratings:
    +1,223
    only 2 of us at 19:00 GMT, went to practice 2 with Pieter hoping for some more to join but no.

    pointless signing up for anything anymore, might as well wait till the event and join if there are enough to race as signing up doesn't mean committing to an event, it just means maybe.
     
  14. Marco Boemi

    Marco Boemi

    Messages:
    241
    Ratings:
    +1
    Maybe the problem is Monday. For example yesterday there was a full grid at Monza WTCC and usually Wednesday is also often a full grid. What do you do guys on Monday? :)
     
  15. Nik Hughes

    Nik Hughes

    Messages:
    771
    Ratings:
    +399
    I work monday evenings, which is annoying as I only really enter WTCC and Mini's, so that's 1/3 of races I automatically can't do - Sunday evening is probably when most people aren't working/going out so seems to be the best chance of decent races. One full grid a week isn't great though!
     
  16. Jari Aikio

    Jari Aikio

    Messages:
    329
    Ratings:
    +27
    Well was practicing but there was only 6 peoples and then guys start leaving so i did too..
     
Thread Status:
Not open for further replies.